# SDR HALA2023031300081

- Difficulty date: March 10, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 49,900 hours, 7,882 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 383 FOUND SEAT TRACK AT FR.31-FR.35, LEFT HAND Y1552.5 WITH CORROSION. CORRECTIVE ACTION: WIRE LOOMS AT SEAT TRACK FROM FR 31 - FR 35 LEFT HAND Y1552.5 SET ADRIFT AS REQUIRED. SEAT TRACK REPLACED IAW SRM 51-42-11-801 AND SRM 51-72-11-911-001. WIRE LOOMS AT SEAT TRACK FROM FR 31 TO FR 35 LHS -Y1552.5 RESTORED. (2668369)
